Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 September 2005

Introduction to the Besov Spaces and Triebel-Lizorkin Spaces for Hermite and Laguerre expansions and some applications

A. Iris & P. Lopez

Journal of Mathematics and Statistics, Volume 1, Issue 3, pp. 172–179 · doi.org/10.3844/jmssp.2005.172.179

7,580 accesses4,924 downloads4 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

We introduced new definitions of Besov spaces and Triebel-Lizorkin spaces associated with multidimensional Hermite expansions and multidimensional Laguerre expansions. We showed that the set of p-integrable functions is a Triebel-Lizorkin space with respect to the Gaussian measure and similarly, with respect to the probabilistic Gamma measure. Also, we showed that the Gaussian Sobolev spaces and Laguerre Sobolev spaces are Triebel-Lizorkin spaces, associated with Hermite and Laguerre expansions respectively. We defined Carleson measures with respect to the Gaussian measure and probabilistic Gamma measure. By using maximal functions, related to the Ornstein Uhlenbeck semigroup and Laguerre semigroup, we studied these measures, giving a version of Fefferman

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Iris, A. & Lopez, P. (2005). Introduction to the Besov Spaces and Triebel-Lizorkin Spaces for Hermite and Laguerre expansions and some applications. Journal of Mathematics and Statistics, 1(3), 172–179. https://doi.org/10.3844/jmssp.2005.172.179

Licence
© Science Publications
Issue
Volume 1, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Introduction to the Besov Spaces and Triebel-Lizorkin Spaces for Hermite and Laguerre expansions and some applicationsJournal of Mathematics and Statistics · Volume 1, Issue 3 · pp. 172–179 · © Science PublicationsDownload